View Full Version : Countering Fin side effects (gyno)?

04-29-2013, 04:27 PM
Was on Fin (1 mg) for a little over 4 months, at the 4 month period started to notice puffy nipples, slight depositions of fat around the nipple area that had never been there before. Everything else was fine, I believe fin was working well for me.

Stopped fin after lowering the dose to .5 mg for a couple weeks, gyno lessened a little once I got completely off of it, but still have some puffy nipples, it didn't get worse though, and not too noticeable for the normal person to see since I'm in good shape for the most part (only 20 years old).

So, at this point, should I try to counter the side effect? Obviously at my young age, my hair is pretty important to me which is why I am considering this. Has any one ever taken an estrogen blocker (potent or otherwise) with fin? No one would want to be on an estrogen blocker for the rest of their lives but if you cycled through it while taking fin, I'd imagine you might be okay.

Does getting gyno surgery (not that I would need it now) significantly reduce the further chance of getting gyno in the future? I doubt it works that way, but removing the gland may do something I'd imagine.

Any info would be appreciated.

04-29-2013, 04:29 PM
Dont touch it it will make it worst and get on a SARM or SERM. I use Letro when i get gyno flare ups

04-29-2013, 04:31 PM
Don't get on fin ever again? Where does one acquire those (over the counter or prescribed?)

04-29-2013, 11:05 PM
Your Doctor should prescribe them to you. I keep Nolva on deck for gyno flare ups .. but ill taken steroids before so I have it for my PCT too.

04-30-2013, 02:49 PM
If your hair I'd important to you then stay on Fin.
You could always have surgery later on